中国科学院机构知识库网格
Chinese Academy of Sciences Institutional Repositories Grid
AREA INTEGRAL FUNCTIONS FOR SECTORIAL OPERATORS ON L-P SPACES

文献类型:期刊论文

作者Chen, Zeqian1; Sun, Mu1,2
刊名ACTA MATHEMATICA SCIENTIA
出版日期2014-05-01
卷号34期号:3页码:739-747
关键词Sectorial operator H-infinity Functional calculus area integral function square function L-P space
英文摘要Area integral functions are introduced for sectorial operators on LP-spaces. We establish the equivalence between the square and area integral functions for sectorial operators on LP spaces. This follows that the results of Cowling, Doust, McIntosh, Yagi, and Le Merdy on H-infinity functional calculus of sectorial operators on L-P-spaces hold true when the square functions are replaced by the area integral functions.
WOS标题词Science & Technology ; Physical Sciences
类目[WOS]Mathematics
研究领域[WOS]Mathematics
关键词[WOS]BOUNDED ANALYTIC SEMIGROUPS ; MULTIPLIER THEOREMS ; HARMONIC-ANALYSIS ; SQUARE FUNCTIONS ; CALCULUS ; DECOMPOSITIONS ; REGULARITY
收录类别SCI
语种英语
WOS记录号WOS:000335875700014
公开日期2015-07-14
源URL[http://ir.wipm.ac.cn/handle/112942/1506]  
专题武汉物理与数学研究所_数学物理与应用研究部
作者单位1.Chinese Acad Sci, Wuhan Inst Phys & Math, Wuhan 430071, Peoples R China
2.Wuhan Univ, Sch Math & Stat, Wuhan 430072, Peoples R China
推荐引用方式
GB/T 7714
Chen, Zeqian,Sun, Mu. AREA INTEGRAL FUNCTIONS FOR SECTORIAL OPERATORS ON L-P SPACES[J]. ACTA MATHEMATICA SCIENTIA,2014,34(3):739-747.
APA Chen, Zeqian,&Sun, Mu.(2014).AREA INTEGRAL FUNCTIONS FOR SECTORIAL OPERATORS ON L-P SPACES.ACTA MATHEMATICA SCIENTIA,34(3),739-747.
MLA Chen, Zeqian,et al."AREA INTEGRAL FUNCTIONS FOR SECTORIAL OPERATORS ON L-P SPACES".ACTA MATHEMATICA SCIENTIA 34.3(2014):739-747.

入库方式: OAI收割

来源:武汉物理与数学研究所

浏览0
下载0
收藏0
其他版本

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。